# SDR CALA2013111892985

- Difficulty date: November 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 58,318 hours, 22,001 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL IS CORRODED FRAME 66, INBD GIRT BAR ATTACHMENT HOLES.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 101.  INSTALLED SILL IAW SRM 51-42-11, PAGE 25.
